# SDR AALA202104199016

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161000000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 231HG LOCATED AT STA FR35.5, WATERLINE -Y254. L:18 INCHES, W:11 INCHES. REPLACED DELAMINATED FLOOR PANEL 231HG LOCATED AT STA FR35.5, WATERLINE -Y254 PER SRM 53-02-00-300-011.
